# SDR DLM88011386

- Difficulty date: August 22, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 24,237 hours, 18,860 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: 1032200
- Part serial: NONE
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SW ON,A/C EMERGENCY BUSS OFF WARNING LIGHT  ILLUMINATED//REPLACED EMERGENCY  POWER SWITCH               __DAL P/N 249201504
